# SDR 9518992289

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289US
- Make and model: Boeing 727251
- Aircraft serial: 21377
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND THE RIGHT MIDDLE OVERWING EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED THE BATTERY PACK AND POWER SUPPLY, SYSTEM CHECKED OK.
